# SDR USAA040234

- Difficulty date: May 20, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 0890
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB, 8 INCHES X 3 INCHES X .040 INCH DEEP.  CORROSION THRU WEB FR 69-70, Y200, Z240.  REMOVED AND REPLACED SHEAR WEB IAW SRM.
